# SDR DXTR2011121400000

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,161 hours, 7,352 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 66171092
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS RT RUDDER PEDAL IS CHAFING ON LT HYDRAULIC BRAKE LINE AT FORWARD BULKHEAD.
